0) Where are you from (country)?
1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?)
googling: finasteride confusion
2) What is your current age, height, weight?
24 years old, 5'4", 130 lbs
3) Do you excercise regularly? If so, what type of excercise?
4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
5) Why did you take Finasteride (hair loss, BPH, other)?
6) For how long did you take Finasteride (weeks/months/years)?
7) How old were you, and WHEN (date) did you start Finasteride?
24 years old, April 1st, 2016
8) How old were you when you quit, and WHEN (date) did you quit?
24 years old, June 5th, 2016
9) How did you quit (cold turkey or taper off)?
10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
12) How long into your use of Finasteride did you notice the onset of side effects?
I first noticed vision problems and brain fog 7 weeks in and a couple days before quitting. Looking back now I can see I was having anxiety, panic attacks, and sleep problems much earlier.
13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
[ ] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility
[x] Emotional Blunting / Emotionally Flat
[x] Difficulty Focusing / Concentrating
[x] Memory Loss / Forgetfullness
[x] Stumbling over Words / Losing Train of Thought
[x] Slurring of Speech
[x] Lack of Motivation / Feeling Passive / Complacency
[x] Extreme Anxiety / Panic Attacks
[x] Severe Depression / Melancholy
[x] Suicidal Thoughts
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[x] Weight Gain
[x] Gynecomastia (male breasts)
[x] Muscle Wastage
[x] Muscle Weakness
[x] Joint Pain
[x] Dry / Dark Circles under eyes
[ ] Prostate pain
[x] Persistent Fatigue / Exhaustion
[x] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[x] Vision - Acuity Decrease / Blurriness
[x] Increased hair loss
[x] Frequent urination
[ ] Lowered body temperature
[x] Other (please explain)
Very bad cognitive impairment.
Vision problems including:
-Derealization (everything looks plastic, fake, surreal)
-Reduced frame rate
-Hard to read and track things with my eyes
14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
A little bit of progesterone, a little bit of 5a-DHP. But I haven't tried anything consistently yet.
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?
low RBC, WBC
16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?
Worst mistake of my life.
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
Started taking fin and looking back now I can see there were immediate changes in personality, loss of impulse control, anxiety, panic attacks, sleeping problems and more scatterbrained. I was really busy and stressed and had know idea about fin side effects so I didn't put this together. After about 7 weeks i started noticing reduced framerate vision and brain fog. Finally found Propeciahelp, freaked out, and stopped cold turkey. Brain flog lifted for 6 weeks and I thought I was in the clear. Then I crashed with bad bad cognitive impairment, derealization, and early morning insomnia. This all continues and now my skin is thinning and i'm gaining a lot of weight. Life destroyed.
Hang in there.